Development of a well-behaved site index equation: jack pine in north central Ontario

J. C.G. Goelz, T. E. Burk

Research output: Contribution to journalArticle

116 Scopus citations

Abstract

A base-age invariant site index equation for Pinus banksiana based on the Chapman-Richards function was produced that satisifed nine criteria of preferred behavior for site index equations. A difference form of the Chapman-Richards equation produced the best behavior; height equalled site index at base age, and the shape of the curves reflected the data. -from Authors

Original languageEnglish (US)
Pages (from-to)776-784
Number of pages9
JournalCanadian Journal of Forest Research
Volume22
Issue number6
DOIs
StatePublished - Jan 1 1992

Fingerprint Dive into the research topics of 'Development of a well-behaved site index equation: jack pine in north central Ontario'. Together they form a unique fingerprint.

Cite this